# SDR BHHR201710030002

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: General aviation
- Aircraft: N3324F
- Make and model: Hiller UH-12E
- Aircraft serial: 1735
- Aircraft time: 11,694 hours, 26,208 cycles
- Engine: Allsn 250C20B
- Engine time: 10,695 hours, 8,603 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gear
- Part number: 6899402
- Part serial: SG53112
- Condition: Spalled
- Location: Pto
- Part time: 141 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM SERVICE DUE TO CHIP LIGHTS AND AN AUDIBLE WHINE HEARD OVER THE RUNNING AIRCRAFT.  THIS GEARBOX WAS ASSEMBLED IN-HOUSE AFTER A 3500 HOUR OVERHAUL INSPECTION OF THE GEARS WAS PERFORMED AN  AUTHORIZED REPAIR FACILITY.   PTO GEAR SHOWED SIGNIFICANT WEAR ALONG WITH SPALLING ALONG THE DRIVEN SIDE. THE COAST-DOWN SIDE WAS NORMAL.
